# SDR P2IA2018FA0000453

- Difficulty date: October 27, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N858CB
- Make and model: Cessna 525B
- Aircraft serial: 0490
- Aircraft time: 1,369 hours, 822 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Drive Shaft
- Condition: Broken
- Location: Starter Gen
- Part time: 386 hours, 230 cycles
- Component: Stater Gen
- Component part number: 300SGL129Q
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION COMING FROM RIGHT ENGINE NOTED DURING DESCENT AND FOLLOWED BY A GEN FAILURE.  GEN WAS RESET.  UPON INSPECTION NOTED COOLING FAN DRIVE SHAFT FOR GENERATOR BROKEN.
